MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 3 BLACK; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 3 BLACK; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 95773
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Erythema (1840)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on may 24, 2023.
 
Event or Problem Description
Per the clinic, the patient experienced skin erythema at the magnet site and subsequently was treated with topical antibiotics (specific date and duration not reported).The symptoms resolved, and the patient resumed use of the device.

Brand Name
SP MAGNET 3 BLACK
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key16990055
Report Number6000034-2023-01612
Device Sequence Number7126381
Product Code LXB
UDI-Device Identifier09321502028691
UDI-Public(01)09321502028691(10)COH1414227(17)300409
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number95773
Device Catalogue Number95773
Device Lot NumberCOH1414227
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale